Strange quark matter solutions for Marder's universe in f (R, T) gravity with Lambda

Aygun S., Aktas C., Yilmaz I.

ASTROPHYSICS AND SPACE SCIENCE, vol.361, no.12, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 361 Issue: 12
  • Publication Date: 2016
  • Doi Number: 10.1007/s10509-016-2956-0
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: Marder universe, f(R, T) gravity, Strange quark matter
  • Çanakkale Onsekiz Mart University Affiliated: Yes


In this paper, we investigate homogeneous cylindrically symmetric Marder's universe in the presence of strange quark matter (SQM) source in f (R, T) gravity with cosmological constant Lambda. For this aim we have used the anisotropy feature (sigma(x)(x)/theta) of Marder type universe and equation of state (EoS) strange quark matter to obtain solutions in two classes f (R, T) gravity (Harko et al. in Phys. Rev. D 84:024020, 2011). Finally, some physical and kinematical properties are discussed.